MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 36IN 2-0 D/A SH; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 36IN 2-0 D/A SH; SUTURE, ABSORBABLE, SYNTHETIC
Model Number D6432
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts to obtain the following information has been performed and the following was received.If the further details are received at a later date a supplemental medwatch will be sent were x-rays taken to locate the needle piece(s)? no further information is available.Was the needle piece(s) retrieved during the same procedure? no further information is available.Does a piece of the needle remain in the patient¿s tissue? no further information is available.What tissue structure is it located? size of the needle piece retained? no further information is available.Was there any additional tissue damage as a result of searching for the needle piece? no further information is available.No further information will be provided.To date the device has not been received.If the further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on unknown date and a suture was used.The needle was broken at the swage part.The lot number is unknown.Further details are not provided.No sample will be returned.There were no adverse consequences to the patient.

Brand Name
VCL CT BRD UD 36IN 2-0 D/A SH
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9941684
Report Number2210968-2020-02810
Device Sequence Number16685443
Product Code GAM
UDI-Device Identifier10705031026391
UDI-Public10705031026391
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD6432
Device Catalogue NumberD6432
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/08/2020
Patient Sequence Number1